• Block No.815/2, Plot 3/1/A, Opp.Kan Alloys,Nr.Gajanand Food, At. Santej, Gujarat.

Paracetamol 500 Mg Cetirizine Hcl 5 Mg Phenylephrine Hcl 5 Mg.,

Brand Name- Cromocet-PP Tab
Mrp- 55.75
Composition- Paracetamol 500 Mg Cetirizine Hcl 5 Mg Phenylephrine Hcl 5 Mg.,

Product Enquiry

Product description

Brand Name- Cromocet-PP Tab
Mrp- 55.75
Composition- Paracetamol 500 Mg Cetirizine Hcl 5 Mg Phenylephrine Hcl 5 Mg.,
Cetirizine + Paracetamol + Phenylephrine is a combination of three medicines: Cetirizine , Paracetamol and Phenylephrine, which relieves common cold symptoms. Cetirizine is an antiallergic which blocks histamine (a chemical messenger) to relieve allergy symptoms like runny nose, watery eyes and sneezing. Paracetamol is an analgesic (pain reliever) and antipyretic (fever reducer). It blocks the release of certain chemical messengers in the brain that are responsible for pain and fever. Phenylephrine is a decongestant which narrows the small blood vessels providing relief from congestion or stuffiness in the nose

Reviews

There are no reviews yet.

Be the first to review “Paracetamol 500 Mg Cetirizine Hcl 5 Mg Phenylephrine Hcl 5 Mg.,”